RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Chaos Solitons Fractals, 2014, том 59, страницы 59–81 (Mi chsf1)  

Integrability of and differential–algebraic structures for spatially 1D hydrodynamical systems of Riemann type

D. Blackmorea, Ya. A. Prikarpatskybc, N. N. Bogolyubov (Jr.)de, A. K. Prikarpatskif

a Department of Mathematical Sciences and Center for Applied Mathematics and Statistics, New Jersey Institute of Technology, Newark, NJ 07102-1982, United States
b Department of Applied Mathematics, Agrarian University of Krakow, Poland
c Institute of Mathematics of NAS, Kyiv, Ukraine
d Abdus Salam International Centre of Theoretical Physics, Trieste, Italy
e V.A. Steklov Mathematical Institute of RAS, Moscow, Russian Federation
f AGH University of Science and Technology, Craców 30059, Poland

Аннотация: A differential–algebraic approach to studying the Lax integrability of a generalized Riemann type hydrodynamic hierarchy is revisited and a new Lax representation is constructed. The related bi-Hamiltonian integrability and compatible Poissonian structures of this hierarchy are also investigated using gradient-holonomic and geometric methods.
The complete integrability of a new generalized Riemann hydrodynamic system is studied via a novel combination of symplectic and differential–algebraic tools. A compatible pair of polynomial Poissonian structures, a Lax representation and a related infinite hierarchy of conservation laws are obtained.
In addition, the differential–algebraic approach is used to prove the complete Lax integrability of the generalized Ostrovsky–Vakhnenko and a new Burgers type system, and special cases are studied using symplectic and gradient-holonomic tools. Compatible pairs of polynomial Poissonian structures, matrix Lax representations and infinite hierarchies of conservation laws are derived.

Финансовая поддержка Номер гранта
National Science Foundation CMMI-1029809
Scientific and Technological Research Council of Turkey (TÜBITAK) TUBITAK/NASU-110T558 Project
D.B. acknowledges the National Science Foundation (Grant CMMI-1029809), A.P. and Y.P. acknowledge the Scientific and Technological Research Council of Turkey (TUBITAK/NASU-110T558 Project) for partial support of their research.


DOI: https://doi.org/10.1016/j.chaos.2013.11.012


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 09.02.2013
Принята в печать:21.11.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/chsf1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:48
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020